# SDR GLBA2001052

- Difficulty date: March 4, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 14,918 hours, 22,707 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Part serial: 141M
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT TORQUE INDICATOR FROZE ON T/O ROLL.  REPLACED TORQUE INDICATOR.
